# SDR AALA202403180452

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 73,760 hours, 28,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON PARKING AT THE GATE, FAS INFORMED US OF THE #2L ARMING LEVER BEING LOOSE. REPLACED #2L ARMING LEVER PLATE-GRIP, YELLOW.
